# SDR TC8A98047

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro Vertical
- Part number: 258733511
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TRIP NR 02270, FO VERTICAL GYRO INOP, ATTITUDE FLAG IN VIEW.  REPLACED NR 2 VG, SYSTEM CHECKED SATISFACTORY 34-25-0.
